MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP PENDING; CANNULA,ADULT,SOFT-TOUCH,7TUBE,UC

MEDLINE INDUSTRIES LP PENDING; CANNULA,ADULT,SOFT-TOUCH,7TUBE,UC
Model Number HCSU4514
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Tissue Breakdown (2681)
Date of Event 10/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, the patient had been wearing the nasal cannula for 5 days when a 'right ear stage 3 pressure injury and left ear stage 2 pressure injury' was identified 'where the nasal cannula rests against the skin'.The customer reported wound care was consulted and the injury was treated with 'normal saline cleansing' and covered with 'hydrocolloid dressing'.According to the customer the patient 'was identified as high risk for hospital acquired pressure injury on admission'.The sample is not available to be returned for evaluation.No additional information is available at this time.Due to the reported incident and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, the patient had been wearing the nasal cannula for 5 days when a 'right ear stage 3 pressure injury and left ear stage 2 pressure injury' was identified 'where the nasal cannula rests against the skin'.

Brand Name
PENDING
Common Device Name
CANNULA,ADULT,SOFT-TOUCH,7TUBE,UC
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key15718066
Report Number1417592-2022-00211
Device Sequence Number16876612
Product Code CAT
UDI-Device Identifier10884389966143
UDI-Public10884389966143
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberHCSU4514
Device Catalogue NumberHCSU4514
Device Lot Number74922020004
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2022
Initial Report FDA Received Date11/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown